Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2014, Article ID 672679, 8 pages
http://dx.doi.org/10.1155/2014/672679
Research Article

Symmetries, Traveling Wave Solutions, and Conservation Laws of a -Dimensional Boussinesq Equation

International Institute for Symmetry Analysis and Mathematical Modelling, Department of Mathematical Sciences, North-West University, Mafikeng Campus, Private Bag X 2046, Mmabatho 2735, South Africa

Received 5 April 2014; Accepted 15 June 2014; Published 2 July 2014

Academic Editor: Xiao-Yan Gu

Copyright © 2014 Letlhogonolo Daddy Moleleki and Chaudry Masood Khalique. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Tanki Motsepa, Chaudry Masood Khalique, Tanki Motsepa, and Chaudry Masood Khalique, “Exact solutions and conservation laws for a generalized improved Boussinesq equation,” vol. 1739, pp. 020029, . View at Publisher · View at Google Scholar
  • Tanki Motsepa, Mufid Abudiab, and Chaudry Masood Khalique, “Solutions and conservation laws for a Kaup-Boussinesq system,” vol. 1863, pp. 280005, . View at Publisher · View at Google Scholar
  • Vasily E. Tarasovpp. 31–49, 2015. View at Publisher · View at Google Scholar
  • Vasily E. Tarasov, “Partial fractional derivatives of Riesz type and nonlinear fractional differential equations,” Nonlinear Dynamics, 2016. View at Publisher · View at Google Scholar
  • Gabriel Magalakwe, Ben Muatjetjeja, and Chaudry Masood Khalique, “Exact Solutions and Conservation Laws for a Generalized Double Combined sinh–cosh–Gordon Equation,” Mediterranean Journal of Mathematics, vol. 13, no. 5, pp. 3221–3233, 2016. View at Publisher · View at Google Scholar
  • XiaoMin Wang, Sudao Bilige, and YueXing Bai, “Potential symmetries, Lie transformation groups and exact solutions of Kdv-Burgers equation,” Discontinuity, Nonlinearity, and Complexity, vol. 6, no. 1, pp. 1–9, 2017. View at Publisher · View at Google Scholar